# SDR ASAA2020091233172

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,948 hours, 13,885 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPT MCDU DISPLAY SCREEN INOP/BLANK.  GROUNDED - YES.  CAPT CONTROL DISPLAY UNIT CHECK ACCOMPLISHED IAW B737-800 FIM 34-61 TASK 804.  CYCLED C/B & OPS CK CDU OK.
